VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(755 ms)

#2855624Aug 26, 2025
Male·2 yrs·AZ·PNC20

WARM TO THE TOUCH, RED, SWELLING, FEVER. MOM WAS GIVING HIM TYLENOL

ErythemaPyrexiaSkin warmSwelling
#2855625Aug 26, 2025
Female·69 yrs·CO·VARZOS

pt had severe flu like symptoms and felt like fainting

DizzinessInfluenza like illness
#2855626Aug 26, 2025
Male·59 yrs·NC·VARZOS

After immunization has been with fever, chills, diaphoresis, headaches, body aches/malaise, productive cough.

Chest X-ray normalChillsHeadacheHyperhidrosisMalaisePain+4 more
#2855627Aug 26, 2025
Female·64 yrs·IA·VARZOS

GOT RED, HOT, ITCHY BAND (RASH) AROUND HER ARM. 4 INCHES WIDE AND 2 INCHES BELOW INJECTION SITE. STARTED 6 DAYS AFTER INJECTION. IT WAS LOCATED BELOW THE INJECTION SITE WHERE HER FREESYTLE LIBRE WAS. SHE REPORTED HAVING SOME SWELLING AT THE INJECTION SITE FOR…

Injection site erythemaInjection site pruritusInjection site swellingInjection site warmth
#2855628Aug 26, 2025
Male·0.6 yrs·CA·DTAPIPV

I gave patient DTap-IPV when I was supposed to give patient Vaxelis. No symptoms, patient waiting in the room for 15 minutes and there was no reaction to the vaccine.

No adverse eventWrong product administered
#2855629Aug 26, 2025
Male·53 yrs·CA·FLU3

NO ADVERSE REACTION NOTED. PATIENT REQUESTED THE HIGH DOSE FLU VACCINE.

No adverse eventProduct administered to patient of inappropriate age
#2855630Aug 26, 2025
Female·4 yrs·CA·DTAPIPV

no symptoms,no signs, vaccine was placed subcutaneous route instead of intramuscular

Incorrect route of product administrationNo adverse event
#2855631Aug 26, 2025
Male·12 yrs·MT·TDAP

About 5 minutes after vaccination. White complexion, dizzy, seeing spots and colors, ears ringing, rapid heartbeat, not feeling well, trouble walking. We sat him down and the pharmacist had us call EMS just to be safe. EMTs came and checked his vitals. After…

DizzinessGait disturbanceHeart rate increasedMalaisePallorTinnitus+1 more
#2855632Aug 26, 2025
Unknown·Age unknown·COVID19, DTPIHI, PNC20, RV5, RVX

sleepy; irritable/ cranky; fever; This spontaneous report was received from a Consumer or other non health professional and refers to a patient of unknown age and gender. The patient's concurrent conditions and concomitant therapies were not reported. The pa…

Body temperatureIrritabilityPyrexiaSomnolence
#2855633Aug 26, 2025
Female·73 yrs·FL·PNC20

PREVNAR WAS ADMINISTERED TO PTATIENT 8/25/2025. FLSHOT DID NOT SHOW THAT PATIENT GOT A DOSE ON 6/5/2025 AT OUR PHARMACY. PATIENT WAS INFORMED. OTHER THEN SORE ARM, SHE HAS NO OTHER SIDE EFFECTS

Extra dose administeredPain in extremity
#2855634Aug 26, 2025
Female·14 yrs·MD·HEPA, PNC20

Vaccine Administered In Error

Vaccination error
#2855635Aug 26, 2025
Female·53 yrs·FL·PNC20

Patient called to report a sore arm after receiving a prevnar 20 vaccine. She says the pain is radiating from her shoulder to her elbow. She says the pain is severe enough that she is going to Urgent Care and Tylenol/Ibuprofen is not relieving the pain. I w…

ArthralgiaPainPain in extremity
#2855636Aug 26, 2025
Female·81 yrs·VA·FLU3

Upper L arm red, swollen, and painful

Injection site erythemaInjection site painInjection site swelling
#2855637Aug 26, 2025
Male·7 yrs·KS·DTAP

Patient was given Infanrix (DTaP) after the age of 7. Patient should have received Tdap or Td. Physician and PCP nurse made aware.

Product administered to patient of inappropriate age
#2855638Aug 26, 2025
Female·32 yrs·GA·TYP, YF

About 1 hour after vaccines, cough, sore throat, and indigestion. Progressed within 45 minutes to wheezing and hives on face and upper body. Also noted heartburn.

CoughDyspepsiaOropharyngeal painUrticariaWheezing
#2855639Aug 26, 2025
SeriousHospitalizedDisabled
Male·55 yrs·MO·TDAP

presented with bilateral arm tingling, jaw pain, chest tightness, and left arm soreness, which became constant after receiving a Tdap shot several weeks ago. The patient also complained of a headache.

Chest X-rayChest discomfortComputerised tomogram abdomenComputerised tomogram headHeadacheMagnetic resonance imaging head+4 more
#2855640Aug 26, 2025
Female·6 yrs·TX·DTAPIPV

Patient receive vaccines on 08/21/25. She received Kinrix vaccine on left deltoid area and Hepatitis A (Havrix) on right deltoid area. Parents contacted the clinic by phone and email on 08/23/25 stating that left deltoid area started to get red and swollen fro…

Injection site rashInjection site swellingPyrexiaUrticaria
#2855642Aug 26, 2025
Male·4 yrs·CA·UNK

Child broke out on hives, beginning on thigh and migrating all over the body

Urticaria
#2855643Aug 26, 2025
Female·13 yrs·NC·MMRV

No adverse event. Given at age 13. Unable to put date below for Energic B - 1/23/25

No adverse eventProduct administered to patient of inappropriate age
#2855644Aug 26, 2025
Male·0.5 yrs·KS·MMR

Patient recently received rabies vaccine on 8/5. Provider signed off on 6-month vaccines. 6-month vaccines administered as well as live MMR vaccine. Per protocol, live vaccines should be given at least 4 weeks apart. PCP, mother of patient, nursing staff, and…

Inappropriate schedule of product administration
Page 1534 of 96,467